S. I. , Spaces of mappings into a manifold of negative curvature, Dokl. Akad. Nauk SSSR, vol.178, p.31, 1968.

J. Amorós, Mathematical Surveys and Monographs, Fundamental groups of compact Kähler manifolds, vol.44, pp.20-22, 1996.

C. S. Aravinda and F. T. Farrell, Nonpositivity: curvature vs. curvature operator", In: Proc. Amer. Math. Soc, vol.133, p.17, 2005.

M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A, vol.308, p.35, 1983.

J. Bertin, SMF/AMS Texts and Monographs. Translated from the 1996 French original by James Lewis and Peters, vol.8, p.232, 2002.

S. Bradlow, Series of lectures given at the 2012 GEAR retreat, p.27

L. Brantner, Abelian and nonabelian Hodge theory, vol.32, p.27

R. L. Bryant, Lie groups and twistor spaces, Duke Math. J, vol.52, pp.223-261, 1985.

E. Calabi and E. Vesentini, Sur les variétés complexes compactes localement symétriques, Bull. Soc. Math. France, vol.87, p.27, 1959.

E. Calabi and E. Vesentini, On compact, locally symmetric Kähler manifolds, Ann. of Math, issue.2, p.27, 1960.

J. Carlson, S. Müller-stach, and C. Peters, Period mappings and period domains, Cambridge Studies in Advanced Mathematics, vol.168

J. A. Carlson and L. Hernández, Harmonic maps from compact Kähler manifolds to exceptional hyperbolic spaces, J. Geom. Anal, vol.1, issue.4, p.26, 1991.

J. A. Carlson and D. Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, In: Inst. Hautes Études Sci. Publ. Math, vol.69, pp.173-201, 1989.

J. A. Carlson and D. Toledo, Rigidity of harmonic maps of maximum rank, J. Geom. Anal, vol.3, p.26, 1993.

Y. Chiang, Developments of harmonic maps, wave maps and Yang-Mills fields into biharmonic maps, biwave maps and bi-Yang-Mills fields, Frontiers in Mathematics. Birkhäuser/Springer, 2013.

K. Corlette, Flat -bundles with canonical metrics, J. Differential Geom, vol.28, pp.361-382, 1988.

K. Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math, vol.135, issue.2, p.27, 1992.

J. Demailly, Complex Analytic and Differential Geometry. OpenContent Book, p.13

S. K. Donaldson, Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3), vol.50, p.29, 1985.

S. K. Donaldson, Twisted harmonic maps and the self-duality equations, Proc. London Math. Soc. (3) 55.1 (1987), pp.127-131

J. Dupont, Fibre bundles and Chern-Weil theory, p.33, 2003.

J. Eells and L. Lemaire, Another report on harmonic maps, Two reports on harmonic maps. World Sci. Publ, vol.20, issue.5, p.22, 1988.

J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math, vol.86, p.10, 1964.

J. Eells and L. Lemaire, Selected topics in harmonic maps, CBMS Regional Conference Series in Mathematics. Published for the Conference Board of the Mathematical Sciences, vol.50, p.85, 1983.

J. Eells and L. Lemaire, Two reports on harmonic maps, p.216, 1995.

A. Fujiki, Hyper-Kähler structure on the moduli space of flat bundles, vol.1468, p.34, 1989.

S. Gallot, D. Hulin, and J. Lafontaine, Riemannian geometry. Third. Universitext, p.322, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00002870

O. Garcia-prada, P. B. Gothen, and I. Mundet-i-riera, The Hitchin-Kobayashi correspondence, Higgs pairs and surface group representations, p.34, 2012.

A. García, -. , and S. Rayan, Introduction to nonabelian Hodge theory: flat connections, Higgs bundles and complex variations of Hodge structure, Calabi-Yau varieties: arithmetic, geometry and physics, vol.34, p.27, 2015.

J. Gaster, B. Loustau, and L. Monsaingeon, Computing discrete equivariant harmonic maps, p.10, 2018.
URL : https://hal.archives-ouvertes.fr/hal-02054982

W. M. Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math, vol.54, p.35, 1984.

W. M. Goldman, Locally homogeneous geometric manifolds, Proceedings of the International Congress of Mathematicians, vol.II, p.25, 2010.

M. William, E. Z. Goldman, and . Xia, Rank one Higgs bundles and representations of fundamental groups of Riemann surfaces, In: Mem. Amer. Math. Soc, vol.193, p.34, 2008.

B. Peter and . Gothen, Representations of surface groups and Higgs bundles, Moduli spaces, vol.411, p.27, 2014.

M. Gromov and P. Pansu, Rigidity of lattices: an introduction, Geometric topology: recent developments, vol.1504, p.27, 1990.

M. Gromov and R. Schoen, Harmonic maps into singular spaces and -adic superrigidity for lattices in groups of rank one, In: Inst. Hautes Études Sci. Publ. Math, vol.76, p.27, 1992.

O. Guichard, An introduction to the differential geometry of flat bundles and of Higgs bundles, The geometry, topology and physics of moduli spaces of Higgs bundles, vol.36, p.27, 2018.

P. Hartman, On homotopic harmonic maps, Canad. J. Math, vol.19, p.31, 1967.

, Graduate Studies in Mathematics. Corrected reprint of the 1978 original, Sigurdur Helgason. Differential geometry, Lie groups, and symmetric spaces, vol.34, p.23, 2001.

N. J. Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc, vol.55, issue.3, pp.59-126, 1987.

T. Ishihara, A mapping of Riemannian manifolds which preserves harmonic functions, J. Math. Kyoto Univ, vol.19, pp.215-229, 1979.

J. Jost, Proceedings of the Centre for Mathematical Analysis, vol.4, p.10, 1984.

J. Jost, Harmonic mappings, Handbook of geometric analysis, vol.7, pp.147-194, 2008.

J. Jost, Riemannian geometry and geometric analysis, Seventh. Universitext. Springer, issue.3, p.697, 2017.

J. Jost, . Shing-tung, and . Yau, Harmonic mappings and Kähler manifolds, In: Math. Ann, vol.262, p.17, 1983.

J. Jost and S. Yau, Harmonic maps and superrigidity, Tsing Hua lectures on geometry & analysis (Hsinchu, p.27, 1997.

J. Jost and K. Zuo, Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasiprojective varieties, J. Differential Geom, vol.47, p.27, 1997.

S. Kobayashi and K. Nomizu, Wiley Classics Library. Reprint of the 1969 original, vol.II, p.23, 1996.

A. Kriegl and P. W. Michor, The convenient setting of global analysis, vol.53, p.618, 1997.

F. Labourie, Existence d'applications harmoniques tordues à valeurs dans les variétés à courbure négative, Proc. Amer. Math. Soc, vol.111, issue.3, p.31, 1991.

J. Le and P. , Fibrés de Higgs et systèmes locaux, Séminaire Bourbaki, issue.737, p.27, 1990.

J. M. Lee, Introduction to Riemannian manifolds, Graduate Texts in Mathematics, vol.176

C. Springer, , p.437, 2018.

Q. Li, An introduction to Higgs bundles via harmonic maps, SIGMA Symmetry Integrability Geom, vol.15, p.27, 2019.

F. Lin and C. Wang, The analysis of harmonic maps and their heat flows, Pte. Ltd, p.11, 2008.

B. Loustau, Minimal surfaces and quasi-Fuchsian structures, Online notes, p.34

G. A. Margulis, Discrete groups of motions of manifolds of nonpositive curvature, Proceedings of the International Congress of Mathematicians, vol.2, p.27, 1974.

J. S. Milne, Cambridge Studies in Advanced Mathematics. The theory of group schemes of finite type over a field, vol.170, p.33, 2017.

N. Mok, Series in Pure Mathematics, Metric rigidity theorems on Hermitian locally symmetric manifolds, vol.6, p.27, 1989.

N. Mok, Y. Siu, and S. Yeung, Geometric superrigidity, In: Invent. Math, vol.113, p.27, 1993.

J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math, vol.17, p.11, 1964.

G. D. Mostow, Quasi-conformal mappings in -space and the rigidity of hyperbolic space forms, In: Inst. Hautes Études Sci. Publ. Math, vol.34, p.27, 1968.

G. D. Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies, issue.78, p.27, 1973.

G. D. Mostow and Y. Siu, A compact Kähler surface of negative curvature not covered by the ball, Ann. of Math, vol.112, issue.2, pp.321-360, 1980.

D. Mumford, J. Fogarty, and F. Kirwan, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol.34

. Springer-verlag, , vol.35, p.34, 1994.

M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math, issue.2, p.29, 1965.

B. Châu and N. , Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci, vol.111, p.35, 2010.

I. Liviu and . Nicolaescu, Weitzenböck Identities, p.13

Y. Ohnita and S. Udagawa, Stability, complex-analyticity and constancy of pluriharmonic maps from compact Kaehler manifolds, Math. Z, vol.205, pp.629-644, 1990.

Y. Ohnita and G. Valli, Pluriharmonic maps into compact Lie groups and factorization into unitons", In: Proc. London Math. Soc, vol.3, issue.3, p.20, 1990.

P. Pansu, Sous-groupes discrets des groupes de Lie: rigidité, arithméticité, Séminaire Bourbaki, vol.778, p.27, 1993.

F. Paulin, Groupes et géométries". Online notes, p.23

V. Pecastaing, Riemannian symmetric spaces, Online notes, p.23

G. Prasad, Strong rigidity of Q-rank 1 lattices, In: Invent. Math, vol.21, p.27, 1973.

J. G. Ratcliffe, Foundations of hyperbolic manifolds. Second, vol.149, p.25, 2006.

J. H. Sampson, Applications of harmonic maps to Kähler geometry, Complex differential geometry and nonlinear differential equations, vol.49, pp.20-22, 1984.

A. S. Sikora, Character varieties, In: Trans. Amer. Math. Soc, vol.364, p.30, 2012.

C. T. Simpson, Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc, vol.1, issue.4, pp.867-918, 1988.

C. T. Simpson, Nonabelian Hodge theory, Proceedings of the International Congress of Mathematicians, vol.I, pp.747-756, 1990.

C. T. Simpson, Higgs bundles and local systems, In: Inst. Hautes Études Sci. Publ. Math, vol.75, pp.5-95, 1992.

C. T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I and II, In: Inst. Hautes Études Sci. Publ. Math, vol.79, issue.80, pp.47-129, 1994.

C. T. Simpson, The Hodge filtration on nonabelian cohomology, Algebraic geometry-Santa Cruz, vol.62, pp.217-281, 1995.

S. Yum-tong, The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of Math, vol.112, issue.2, pp.73-111, 1980.

S. Yum-tong, Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Differential Geometry, vol.17, pp.55-138, 1982.

R. J. Spatzier, An invitation to rigidity theory, Modern dynamical systems and applications, p.27, 2004.

R. P. Thomas, Notes on GIT and symplectic reduction for bundles and varieties, Surveys in differential geometry, vol.10, p.34, 2006.

D. Toledo, Rigidity theorems in Kähler geometry and fundamental groups of varieties, Several complex variables, vol.37, pp.509-533, 1995.

S. Udagawa, Holomorphicity of certain stable harmonic maps and minimal immersions", In: Proc. London Math. Soc. (3), vol.57, p.26, 1988.

K. Uhlenbeck and S. Yau, On the existence of Hermitian-Yang-Mills connections in stable vector bundles, vol.39, p.29, 1985.

C. Voisin, Cambridge Studies in Advanced Mathematics. Translated from the French by Leila Schneps, I. English, vol.76, p.28, 2007.

C. Voisin, Hodge theory and the topology of compact Kähler and complex projective manifolds, p.21, 2008.

A. Weil, On discrete subgroups of Lie groups. II, Ann. of Math, issue.2, p.27, 1962.

R. O. Wells, Graduate Texts in Mathematics, Differential analysis on complex manifolds. Third, vol.65, p.27, 2008.

R. A. Wentworth, Higgs bundles and local systems on Riemann surfaces". In: Geometry and quantization of moduli spaces, Adv. Courses Math. CRM Barcelona. Birkhäuser/Springer, vol.33, p.27, 2016.

Y. Wu, The Riemannian sectional curvature operator of the Weil-Petersson metric and its application, J. Differential Geom, vol.96, p.17, 2014.

Y. Xin, Geometry of harmonic maps, Progress in Nonlinear Differential Equations and their Applications, vol.23, p.241, 1996.

S. Yau and F. Zheng, Negatively 1 4 -pinched Riemannian metric on a compact Kähler manifold, In: Invent. Math, vol.103, issue.3, p.17, 1991.

F. Zheng, Complex differential geometry, AMS/IP Studies in Advanced Mathematics, vol.18, p.17, 2000.